# SDR JR2R20201013430

- Difficulty date: October 13, 2020
- Submitted: October 13, 2020
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 14,363 hours, 8,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17063263001
- Condition: Corroded
- Location: Frames 17-18
- Part time: 14,363 hours, 8,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LONGITUDINAL FLOORBEAM SEAT TRACK END CORRODED FR 17-FR 18.  REMOVED AND REPLACED FLOOR BEAM SEAT TRACK.
